Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Have low grade fever, lower abdominal pain with alternating diarrhea and constipation. Treatment?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1828 Questions
Lower left quadrant abdominal pain Very tender to the touch. Alternating between Diarrhea and constipation. Started as a very dull sensation In the affected area about 2 weeks ago. Had a low grade fever last night for about 4 hours that has since gone away. Uncomfortable just getting In and out of a chair now.
Posted Thu, 25 Apr 2013 in Abdominal Pain
Answered by Dr. Hari Charan Perigela 15 minutes later
Pain in the left lower quadrant of the abdomen with alternating diarrhoea and constipation can
be due to infection of the large bowel in that area i.e. sigmoid colon.
It can be bacterial infection or parasitic or both.
But,you have to be investigated with Plain x XXXXXXX abdomen,Ultrasound abdomen and
Diverticular disease has to be excluded too.
Please take antibiotic like ofloxacin and ornidazole,antispasmodic dicyclomine and Pre and Probiotic.
Please stop outside food.
Nothing to worry.
Wish you good health
If you come back with above test results,I will.clarify further
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor